Doctor insights on:
Does Low Sodium Cause Leg Cramps
Leg pain can be due to a muscle cramp (also called a charley horse). Common causes of cramps include: * Dehydration or low amounts of potassium, sodium, calcium, or magnesium in the blood * Medications such as: o Diuretics, which can cause you to lose too much fluid or minerals o Statins, which lower cholesterol and can cause muscle injury * Muscle fatigue or strain from overuse, too much exercise, or holding a muscle in the same position ...Read more
After 5 yrs of tamoxifen i was switched to arimadex by hcp am noticing "severe" leg cramps at night what can be the cause the exercise i'm doing?
Maybe Arimidex (anastrozole): Arimidex (anastrozole) lowers your body estrogen to virtually zero. In studies, 15% of patients had joint pain and 7% had bone pain. Many of my patients develop pain in their joints or back, and some in their legs. So it could be the arimidex, (anastrozole) or it could be the exercise. Ask your doctor if a trial off the drug for a few weeks would be worth trying. That way you can know for sure! ...Read more
Many: Not limited to men! usually fatigue. Could be due to medications taken. Diuretics exacerbate this by causiing low potassium, magnesium and perhaps low calcium. Poor hydration contributes to this. If one has poor circulation to the lower extremities (pvd), leg crams can occur. Sometimes we just don't know why they cramp. You may be helped by some meds. See your pcp and discuss. ...Read moreSee 2 more doctor answers
Cramps are common: A muscle cramp is a involuntary contraction of a musle, especailly common of the legs and feet. Most commonly caused by hyperexcitability of the nerves that stimulate the muscles. Can also be the result of an injury and vigorous activity. Dehydration and electrolyte, element imbalances can also be causative factors. Simple stretching lengthens the muscle and stops the contraction. ...Read moreSee 2 more doctor answers
Lessen you dosage: Consult with your doctor. The rx instructions indicate a reduction of dosage is in order under the guidance of your doctor. A pill splitter can cut the pills in half to give you half dose. You can eliminate certain days a week to cut your overall dose. I know a person that reduce their dose to taking only 5 mg once per week - approved by their doctor, and is doing well.. ...Read more
Many possibilities: Restless leg syndrome usually causes such symptoms in the evening and bedtime. Poor circulation has to be considered. Certain medications, low potassium levels, other conditions as well should be considered. Talk to your internist or sleep physician. ...Read moreSee 2 more doctor answers
I got always a leg cramps at night and during swimming. What is the causes and what should I do at least lessen the occurrence?
- Talk to a doctor live online for free
- Does low potassium cause leg cramps?
- Low sodium muscle cramps
- Does low sodium cause digestive problems?
- Ask a doctor a question free online
- Does a low sodium level cause nausea sweating?
- Does dehydration cause low sodium levels?
- Can low calcium cause leg cramps?
- Does back pain cause leg cramps?
- Talk to a sports medicine specialist online for free